Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gymgirly28

Accutane and your Menstral Cycle

Recommended Posts

Hello there. I have been on Accutane for one full month now and I am now starting my 2nd month. I started on Feb 25th and that was also my first day of my last menstral cycle.

So I was supposed to have my cycle on the 24th of March. I went to see my dermatologist on the 25th of March and the pregnancy test came back negative. I am now as of today 03.29.05 6 days late.

Have any females on Accutane experienced that lack of menstral cycles at all?

Thanks for your replies!

Share this post


Link to post
Share on other sites
Hello there. I have been on Accutane for one full month now and I am now starting my 2nd month. I started on Feb 25th and that was also my first day of my last menstral cycle.

So I was supposed to have my cycle on the 24th of March. I went to see my dermatologist on the 25th of March and the pregnancy test came back negative. I am now as of today 03.29.05 6 days late.

Have any females on Accutane experienced that lack of menstral cycles at all?

Thanks for your replies!

i am always perfectly on time and this is my first month too on Accutane but my period came right on schedule

Share this post


Link to post
Share on other sites

it wouldn't surprise me. anything that we take, especially accutane (vitamins in excess) can cause hormonal changes. when i tried it i used to get night sweats which is definitely a hormonal symptom.

Share this post


Link to post
Share on other sites

I just got over being four days late and was completely freaking out to the point of dreaming of cone-headed babies. You would think being on Yasim would have solved that problem but, as my fiancé pointed out, I was also under a lot of stress this past month. When I finally got my period, it only lasted two days - - which also concerns me.

Still, I’ve been on Accutane for over five months and this was the first month I ran into this situation. Therefore, it’s really hard to draw a connection. Is it possible that you were just overly stressed?

Share this post


Link to post
Share on other sites

Thank you all for your replies... Thats what I am thinking as well that I am stressed and also the fact that I used to exercise heavily. I had taken a 3 month hiatus and now I got back on track beginning of March... So maybe thats throwing my cycle off as well. But I have been just being anxious about this, cause I was never late before.. not this long at least....

Share this post


Link to post
Share on other sites

Intense exercise always affects my cycle, including the first month that I start a new program. Shorter, lighter period. One of the perks of exercise- unless it makes you late!

Share this post


Link to post
Share on other sites

i just started on accutane, on my 20th day. the first period i got was shorter than normal, 21 days. how are you all dealing with the exaserbation of acne? how long is this supposed to last? eusa_wall.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×